Morphisms of projective varieties from the viewpoint of minimal model theory

Volume 413 / 2003

Marco Andreatta, Massimiliano Mella Dissertationes Mathematicae 413 (2003), 1-72 MSC: Primary 14E30, 14J40; Secondary 14J30, 32H02 DOI: 10.4064/dm413-0-1

Authors

  • Marco AndreattaDipartimento di Matematica
    Università di Trento
    38050 Povo (TN), Italy
    e-mail
  • Massimiliano MellaUniversità di Ferrara
    Via Machiavelli 35
    44100 Ferrara, Ital
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image